MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ACETABULAR REAMER 57MM HEX; HIP INSTRUMENT

MICROPORT ORTHOPEDICS INC. ACETABULAR REAMER 57MM HEX; HIP INSTRUMENT
Model Number SPTHRM57
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 06/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated when investigation is complete.
 
Event or Problem Description
Allegedly there is oxidation/rusty on the reamer surface, especially close to the laser marking.Surgery was extended greater than 30 minutes.Kit number: sprmkit1.Kit lot number: g161553.

Brand Name
ACETABULAR REAMER 57MM HEX
Common Device Name
HIP INSTRUMENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key8903129
Report Number3010536692-2019-01007
Device Sequence Number2206795
Product Code HWE
UDI-Device IdentifierM684SPTHRM571
UDI-PublicM684SPTHRM571
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSPTHRM57
Device Catalogue NumberSPTHRM57
Device Lot Number1325944
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/18/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2019
Initial Report FDA Received Date08/16/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;